Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Reddish painful arm after missing meth injection. What to do?

Missed an IV injection of meth ealier today. The site is red, hot, swollen, and somewhat uncomfortable and painful. During my shower tonight, I "soaked" it in hot water for about a half hour. While doing that, I was able to massage the area (around, up, and down my arm) while doing arm bends & flexeddiscomfort. Once I showered, I applied muscle & joint rub and wrapped an ace bandage
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You have an infected site on you skin where you were shooting up meth. I would recommend that you go to a local doctor to have it treated and be prescribed the right antibiotics. Also please start thinking about quitting meth as it will destroy you as a person and will ultimately destroy your life. Once you make that decision to go of of meth, please visit a substance abuse counselor or a qualified psychiatrist who can help you go off of meth without any withdrawals and you can start having a good social life. I hope this helps.

Take care and have a lovely day !
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor